-
Harmonic Berezin transform on half-space with vertical weights J - Článek v odborném periodikuBRADÍK, Jaroslav. Harmonic Berezin transform on half-space with vertical weights. Journal of Mathematical Analysis and Applications. San Diego (USA): Academic Press Inc. Elsevier Science, 2025, vol. 542, No 2, p. "128785-1"-"128785-13", 13 pp. ISSN 0022-247X. Available from: https://doi.org/10.1016/j.jmaa.2024.128785.Journal of Mathematical Analysis and Applications
RIV/47813059:19610/25:A0000181 Article in a journal. English. United States of America.
Bradík, Jaroslav (203 Czech Republic, guarantor, belonging to the institution)
Keywords in English: Bergman kernel; Harmonic Bergman kernel; Berezin transform; Asymptotic expansion
International impact: yes
Reviewed: yes
Type of record: Article in a journal
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 2/3/2026 15:51. -
Numerical range of Toeplitz and weighted composition operators on weighted Bergman spaces J - Článek v odborném periodikuSEN, Anirban; Subhadip HALDER; Riddhick BIRBONSHI and Kallol PAUL. Numerical range of Toeplitz and weighted composition operators on weighted Bergman spaces. Canadian Mathematical Bulletin. Oxford (England): Cambridge University Press, 2025, 19 pp. ISSN 0008-4395. Available from: https://doi.org/10.4153/S0008439525101355.Canadian Mathematical Bulletin
English. United Kingdom of Great Britain and Northern Ireland.
Keywords in English: Numerical range; Toeplitz operator; weighted Bergman space; weighted composition operator
International impact: yes
Reviewed: yes
Type of record: Article in a journal
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 2/3/2026 15:46. -
On the Berezin range of Toeplitz and weighted composition operators on weighted Bergman spaces J - Článek v odborném periodikuSEN, Anirban; Somdatta BARIK and Kallol PAUL. On the Berezin range of Toeplitz and weighted composition operators on weighted Bergman spaces. Complex Analysis and Operator Theory. Basel (Switzerland): Springer Basel AG, 2025, vol. 19, No 8, p. "223-1"-"223-17", 17 pp. ISSN 1661-8254. Available from: https://doi.org/10.1007/s11785-025-01855-8.Complex Analysis and Operator Theory
RIV/47813059:19610/25:A0000201 Article in a journal. English. Switzerland.
Sen, Anirban (356 India, belonging to the institution) -- Barik, Somdatta (356 India) -- Paul, Kallol (356 India, guarantor)
Keywords in English: Berezin range; Toeplitz operator; Weighted Bergman spaces; Weighted composition operator
International impact: yes
Reviewed: yes
Type of record: Article in a journal
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 2/3/2026 15:45. -
Thermoelastoplastic oscillator with Prandtl-Ishlinskii operator J - Článek v odborném periodikuKOPFOVÁ, Jana and Petra NÁBĚLKOVÁ. Thermoelastoplastic oscillator with Prandtl-Ishlinskii operator. Mathematics in Engineering. Springfield (USA): American Institute of Mathematical Sciences, 2025, vol. 7, No 3, p. 264-280. ISSN 2640-3501. Available from: https://doi.org/10.3934/mine.2025012.Mathematics in Engineering
RIV/47813059:19610/25:A0000185 Article in a journal. English. United States of America.
Kopfová, Jana (703 Slovakia, guarantor, belonging to the institution) -- Nábělková, Petra (203 Czech Republic, belonging to the institution)
Keywords in English: thermoelastic springs; Prandtl-Ishlinskii operator; asymptotic stability
International impact: yes
Reviewed: yes
Type of record: Article in a journal
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 19/3/2026 12:47. -
Uniqueness of H-harmonic Moebius invariant inner products on the ball J - Článek v odborném periodikuBLASCHKE, Petr and Miroslav ENGLIŠ. Uniqueness of H-harmonic Moebius invariant inner products on the ball. Proceedings of the American Mathematical Society. Providence: American Mathematical Society, 2025, vol. 153, No 9, p. 3855-3866. ISSN 0002-9939. Available from: https://doi.org/10.1090/proc/17264.Proceedings of the American Mathematical Society
RIV/47813059:19610/25:A0000198 Article in a journal. English. United States of America.
Blaschke, Petr (203 Czech Republic, guarantor, belonging to the institution) -- Engliš, Miroslav (203 Czech Republic, belonging to the institution)
Keywords in English: H-harmonic function; hyperbolic Laplacian; Dirichlet space; zonal harmonic
International impact: yes
Reviewed: yes
Type of record: Article in a journal
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 6/3/2026 11:02. -
Study of the frequencies of erythrocyte abnormalities as in situ biomarkers of genotoxic risk of chemicals in special fish stock in water supply reservoirs J - Článek v odborném periodikuŘEHULKA, Jiří and Jaroslav BRADÍK. Study of the frequencies of erythrocyte abnormalities as in situ biomarkers of genotoxic risk of chemicals in special fish stock in water supply reservoirs. Journal of Fish Diseases. Hoboken, New Jersey: John Wiley & Sons Ltd., 2024, vol. 47, No 4, p. "e13909-1"-"e13909-27", 27 pp. ISSN 0140-7775. Available from: https://doi.org/10.1111/jfd.13909.Journal of Fish Diseases
RIV/47813059:19610/24:A0000158 Article in a journal. English. United States of America.
Řehulka, Jiří (203 Czech Republic) -- Bradík, Jaroslav (203 Czech Republic, guarantor, belonging to the institution)
Keywords in English: cytoplasmic abnormalities; freshwater fishes; micronucleus; nuclear abnormalities; peripheral erythrocytes; shape erythrocyte abnormalities
International impact: yes
Reviewed: yes
Type of record: Article in a journal
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 5/3/2025 14:52. -
Typical Behaviour of Random Interval Homeomorphisms J - Článek v odborném periodikuBRADÍK, Jaroslav and Samuel Joshua ROTH. Typical Behaviour of Random Interval Homeomorphisms. Qualitative Theory of Dynamical Systems. Basel, Switzerland: Springer International Publishing, 2021, vol. 20, No 3, p. "73-1"-"73-20", 20 pp. ISSN 1575-5460. Available from: https://doi.org/10.1007/s12346-021-00509-2.Qualitative Theory of Dynamical Systems
RIV/47813059:19610/21:A0000099 Article in a journal. English. Switzerland.
Bradík, Jaroslav (203 Czech Republic, belonging to the institution) -- Roth, Samuel Joshua (840 United States of America, guarantor, belonging to the institution)
Keywords in English: Random dynamical systems; Interval homeomorphisms; Singular stationary measures; Residual set
International impact: yes
Reviewed: yes
Type of record: Article in a journal
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 29/3/2022 09:33.